- 6 replies
- 132 views
- 5 followings
I was diagnosed 2 1/2 years ago with cardiomyopathy. Since then have been on the drug regimen of Entresto, Carvedilol and spironolactone. EF went from 30-50. Was feeling great. Now I feel ******. Have been having consistent low blood pressure, feel sluggish, tired and have lost weight.
This is how I felt prior to diagnosis. I'm so scared that it's slipping again. Has anyone else had this happen? It came out of nowhere. I have put a call into dr and I'm waiting a call back. Last visit was in October when EF was back to 50 and he said see you in a year. This is so upsetting. Can it just turn around on a dime? Can the drugs just be causing the low BP after this long? I had finally gotten over thinking about this everyday and It's front and center again.
marshamd59, May 3, 2021 12:02pm EST
The ups and downs are worse. Mine got better for several years and then I had a major down turn and it's been a pretty bumpy ride since 2014. Still there are good years. Everyone's experience is different. You have to learn to take it one day at a time. I don't believe it's a death sentence, but definitely a life style change and it's tough mentally because you're always wondering what's next and if you'll be up to doing this or that. Sometimes to me it feels like as much as a mental challenge as a physical one. Let us know what the drs say. You may be facing a bump in the road, but you got this! Us 1959 ladies are tough!! 💪💕🙏😘
I'm cheering for you!
Michelle (another 1959 lady)
SUZgd545, May 3, 2021 12:07pm EST
I too have cardiomyopathy. I have two cardiologists now (from the same group of doctors). I acquired the second one when my Afib started and I needed the ablation surgery. I see both or them, or their assistants, every six months. This makes me feel good to know that I get to see them that often. I suppose every doctor is different, but maybe you could look into seeing yours every six months too? You could rest easier, I bet. A year is a long time when you are worried about you health.
Take care, and all the best to you!
1959LADY, May 3, 2021 2:07pm EST
Dr said you look great. I can see you in 6 months or a year. Your choice. I chose the year and said I'd call if things changed. I didn't expect them to change and obviously neither did he. I'm hoping the low blood pressure is from the drugs. I don't have high blood pressure to start with ever. Hoping the EF is preserved.
TonySS, May 3, 2021 2:22pm EST
Sorry to hear you are not feeling well after things going so good. Your symptoms sound similar to mine except I didn't get these symptoms until after I started taking the prescribed meds.
Has something in your diet changed that could make you feel like this? Exercise? What dose Entresto are you on?
Hopefully your doctor can provide some answers. I'd be very interested to see what they say.
Hope and prayers that you start to feel good again.
1959LADY, May 3, 2021 2:28pm EST
I am in the highest dose of all three meds. Been titrated to those since a since July of 2019. Was doing fine. Haven't really changed much of anything. Must say I have been very lax with exercising. Life has gotten busy and I've put myself last. Waiting for call back from dr office now.
Thanks for the well wishes. Hope you feel better soon too
rfreisi, May 5, 2021 10:10am EST
I appreciate the information in these exchanges. I'm fairly new to this and don't have much of an idea of what to expect, how I should be expecting to feel. My situation is a diagnosis of pacemaker-induced cardiomyopathy. Initial EF was 20, it went up in early April to 30 6 weeks after implant of new pacmaker and CRT. I'm on carvedilol, losartan, and spironalactone right now. I'm doing cardio rehab twice weekly and that seems to go pretty well. My BP has stabilized after initially being low. My main problem is PVCs or irregular pulse, some days less bothersome and others pretty constant, which makes me anxious. My main questions are: How much EF can I hope to regain (it was 65 a year ago), and How long might any gains take to develop? Any insights would be greatly appreciated,although I understand everyone's situation is different. Thanks in advance.